# SDR CALA2014080191579

- Difficulty date: July 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 95,497 hours, 10,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAVATORY MIDDLE & RT OUTER EEL STRIPS ARE INOPERATIVE.  FOUND CONNECTOR DISCONNECTED.  RECONNECT OPERATIONS CHECKED OK.
